

CMANC Virtual Fly-In Agenda

February 25 & 26, 2021

DAY 1 CAPITOL HILL: Thursday, February 25th

TIME	TEAM DREDGE (WebEx Info to Follow)	TEAM CALIFORNIA (WebEx Info to Follow)
8:00 AM PST/ 11:00 AM EST	Day 1 Welcome & Capitol Hill Meetings Pre-Brief (Use TEAM DREDGE WebEx Info)	
8:30 AM PST/ 11:30 AM EST	House Energy & Water Appropriations Subcommittee professional staff: Mike Brain (majority) and Angie Giancarlo (minority) TOPIC: FY22 Corps navigation appropriations	Office of Management & Budget: Kelly Colyar, Branch Chief and Maria Kim, Program Examiner, Water & Power TOPIC: FY22 Corps navigation appropriations NOTE: Audio only meeting and limited to 22 CMANC participants
9:00 AM PST/ 12:00 PM EST	Senate Energy & Water Appropriations Subcommittee: Jen Armstrong, professional staff TOPIC: FY22 Corps navigation appropriations	Senate Subcommittee on Sciences, Oceans, Fisheries, and Weather: Eric Vryheid, US Coast Guard Fellow (majority) TOPIC: Ocean Climate Legislation, Magnuson-Stevens reauthorization
9:30 AM PST/ 12:30 PM EST	TBD	TBD
10:00 AM PST/ 1:00 PM EST	TBD	TBD
10:30 AM PST/ 1:30 PM EST	30 MINUTE BREAK	30 MINUTE BREAK

11:00 AM PST/ 2:00 PM EST	Office of Rep. Napolitano, Chair of the House Transportation & Infrastructure Water Resources & Environment Subcommittee (D-CA-32), Joe Sheehy, Legislative Director TOPICS: WRDA 2020 thank you, FY22 Corps navigation appropriations	House Natural Resources Water, Oceans & Wildlife Subcommittee: Rachel Gentile, Professional Staff (majority) TOPIC: Ocean Climate Legislation (HR 8632 Titles 8/14), Magnuson-Stevens
11:30 AM PST/ 2:30 PM EST	Office of Senator Feinstein (D- CA), Alexis Segal, Legislative Assistant TOPIC: FY22 Corps navigation appropriations	Office of Rep. Valadao (R-CA-21), Kellie Hartl, Legislative Assistant TOPIC: CMANC 101
12:00 PM PST/ 3:00 PM EST	30 MINUTE BREAK	Office of Rep. Issa (R-CA-50), Jennifer Haynes, Legislative Director TOPIC: CMANC 101
12:30 PM PST/ 3:30 PM EST	Office of Senator Padilla (D-CA), Josh Esquivel Legislative Director TOPIC: FY22 Corps navigation appropriations	30 MINUTE BREAK
1:00 PM PST/ 4:00 PM EST		Rep. Kim (R-CA-39) TOPIC: CMANC 101
1:30 PM PST/ 4:30 PM EST		Rep. Jacobs (D-CA-53) TOPIC: CMANC 101
2:00 PM PST/ 5:00 PM EST	Office of Speaker Pelosi (D-CA- 12), Robert Edmonson, Chief of Staff TOPICS: FY22 Corps navigation appropriations & Special District inclusion for COVID relief	Rep. Huffman (D-CA-2) TOPIC: Ocean Climate Legislation, Magnuson-Stevens Reauthorization
2:30 PM PST/ 5:30 PM EST		Brief & Action Item Read-Out DREDGE WebEx Info)

DAY 2 AGENCIES: Friday, February 26th

TIME	ALL CMANC PARTICIPANTS (WebEx Info to Follow)	
7:30 AM PST/ 10:30 AM EST	Day 2 Agency Meetings Pre-Brief	
8:00 AM PST/ 11 AM EST until	US Army Corps of Engineers Headquarters invited: General Graham, Al Lee, Tom Smith, Stacey Brown, Eric Bush, Tiffany Burrows, SPD RIT	
10:00 AM PST/ 1:00 PM EST	 Agenda (PST) 8:00-8:15 – Introductions and Opening Remarks 8:15-8:45 – Port "Around the Horn" 8:45-9:15 – Navigation Update – HQUSACE Navigation Operations 9:15-9:30 – The Budget Development Process – How the Corps Budget is developed from District to OMB. How a Work Plan is developed. – HQUSACE PID 9:30-9:45 – WRDA – Implementation Guidance development – HQ Planning 9:45-10:00 – Questions and Answers, wrap up 	
	NOTE: Two hour meeting	
10:00 AM PST/ 1:00 PM EST	30 MINUTE BREAK	
10:30 AM PST/ 1:30 PM EST until 11:30 AM PST/	White House Council on Environmental Quality Sara Gonzalez-Rothi, Senior Director for Water TOPICS: Oceans Policy, 30x30 rule	
2:30 PM EST 11:30 AM PST/ 2:30 PM EST	NOTE: One hour meeting ONE HOUR BREAK	
12:30 PM PST/ 3:30 PM EST	Bureau of Ocean Energy Management (BOEM) Regional Office Jean Thurston-Keller, Renewable Energy Specialist & California Task Force Coordinator TOPICS: Wind energy policy considerations	
1:00 PM PST/ 4:00 PM EST to 2:00 PM PST/ 5:00 PM EST	De-Brief & Action Item Read-Out	